MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY? X4 Spiral S; Implantable Lead

BOSTON SCIENTIFIC CORPORATION ACUITY? X4 Spiral S; Implantable Lead
Model Number 4674
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Tachycardia (2095); Ventricular Fibrillation (2130)
Date of Event 09/09/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient passed away on september 9th, 2026.During a routine cardiac resynchronization therapy defibrillator (crt-d) system implant, the patient experienced cardiac arrest.The cardiac arrest occurred while this left ventricular (lv) lead was being implanted and after the right ventricular (rv) lead was implanted.Backup pacing was provided on the rv lead.Cardiopulmonary resuscitation (cpr) was given to the patient, and the patient experienced ventricular tachycardia (vt) and ventricular fibrillation (vf) several times.The field representative noted the patient was stable after the procedure.It was later reported by the field representative that the patient passed away overnight.It was noted the crt-d was never implanted in the patient.This lv lead was an attempted implant.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
ACUITY? X4 Spiral S
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50950617
Report Number2124215-2026-52087
Device Sequence Number18516362
Product Code LWP
UDI-Device Identifier00802526524554
UDI-Public(01)00802526524554(17)280228
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4674
Device Catalogue Number4674
Device Lot Number946469
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured02/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age78 YR
Patient SexUnknown